Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 13, No. 2, pp. 387--400 (2003)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Lie Superalgebras Graded by the Root System \ A(m,n)

Georgia Benkart and Alberto Elduque

Georgia Benkart
Department of Mathematics
University of Wisconsin
Madison, WI 53706
Alberto Elduque
Departamento de Matemáticas
Universidad de Zaragoza
50009 Zaragoza, Spain

Abstract: We determine the Lie superalgebras that are graded by the root systems of the basic classical simple Lie superalgebras of type A$(m,n)$.

Full text of the article:

Electronic version published on: 26 May 2003. This page was last modified: 14 Aug 2003.

© 2003 Heldermann Verlag
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition